Demazin Cold and Flu Relief Day plus Night 24 Tablets

Demazin Cold and Flu Relief Day plus Night 24 Tablets

Brand: Demazin
Categories: Medications, Cold & Flu
Catalogue ID:1016539
Product Code: 4057599000061
Availability: In Stock
  • $14.54
    $12.99

    Save $1.55

Demazin Cold & Flu Relief Day/Night Tablets provide temporary around-the-clock, multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.


Uses

For temporary relief from:

- Runny nose.

- Blocked nose & sinuses.

- Sinus pain.

- Fever & headache.

- Body aches & pains.

- Night tablet aids rest by providing relief from cold & flu symptoms including watery, itchy eyes and sneezing.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Demazin Cold and Flu Relief Day plus Night 24 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Each day tablet contains:

Paracetamol 500mg

Phenylephrine hydrochloride 5mg


Each night tablet contains:

Paracetamol 500mg

Phenylephrine hydrochloride 5mg

Chlorphenamine maleate 2mg

Active Ingredients: Each day tablet contains:

Paracetamol 500mg

Phenylephrine hydrochloride 5mg


Each night tablet contains:

Paracetamol 500mg

Phenylephrine hydrochloride 5mg

Chlorphenamine maleate 2mg


Contains: Each day tablet contains:

Paracetamol 500mg

Phenylephrine hydrochloride 5mg


Each night tablet contains:

Paracetamol 500mg

Phenylephrine hydrochloride 5mg

Chlorphenamine maleate 2mg


Allergen Free From: Soy| Artificial Preservatives| Yeast| Gluten

Age

Adults and children 12 years and over

How much

2 Day tablets

How often

Every 4-6 hours, as necessary

Max. daily dose

6 Day tablets in 24 hours.


Age

Adults and children 12 years and over

How much

2 Night tablets

How often

At bedtime, as necessary

Max. daily dose

2 Night tablets in 24 hours.

STORAGE INSTRUCTIONS


Store below 25°C.

Do not use this medicine:

- In children under 12 years of age.

- For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor.

- With other products containing paracetamol unless advised to do so by a doctor or pharmacist.


See your doctor or pharmacist before use if:

- You have high blood pressure.

- You have heart problems.

- You are taking antidepressant medication.

- You are pregnant, think you are pregnant, or breastfeeding.


While using Demazin:

- If symptoms persist, see your doctor or pharmacist.

- Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons. Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well. because of the risk of delayed serious liver damage.

- This medicine may cause sleeplessness in some people.

- Night tablets may cause drowsiness. if affected do not drive a vehicle or operate machinery. Avoid alcohol.


Do not use if foil seal is broken.

CAUTION


Pharmacy medicine

Keep out of reach of children.

Tags: Demazin Cold and Flu Relief Day plus Night 24 Tablets, 4057599000061, Cold & Flu

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email